# SDR 9JLA2014040907167

- Difficulty date: April 2, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 5,962 hours, 3,250 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1403800107
- Part serial: SG1347
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NR 1 INVERTER FAILED IN FLIGHT.  THE FAILED INVERTER WAS REMOVED PN 140-380010-7, SN SG1347 & A REPAIRED INVERTER WAS INSTALLED.
